Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
V -localizations and V -monads. II

Harvey Eli Wolff

Vol. 63 (1976), No. 2, 579–589
Abstract

For a symmetric monoidal closed category B satisfying certain completeness conditions, consider a B-category A, a subcategory Σ of A which admits a B-calculus of left fractions, and a B-monad T = (T,η,μ) on A. Suppose T is compatible with Σ so that a B-monad Tis induced on A1] and the canonical projection B-functor Φ : A A1] induces a B-functor L : AT A1]T on the B-categories of Eilenberg-Moore algebras. Suppose that Σ is conice and AT has coequalizers. We prove that, if L preserves coequalizers (which is true in the case where T preserves coequalizers), then L is the canonical projection for the B-localization of a subcategory of BT which admits a B-calculus of left fractions.

Mathematical Subject Classification 2000
Primary: 18D20
Milestones
Received: 4 August 1975
Revised: 31 December 1975
Published: 1 April 1976
Authors
Harvey Eli Wolff